Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
southOCcali

getting frustrated, its been 3 and a half months

Recommended Posts

im still breaking out consistently and ive been on accutane for 3 1/2 months now. Is this normal? because i'm really starting to get mad.

its different for every person, my friend that was on this broke out for about that long and it finally started to clear up after that. You should talk to your derm.

Share this post


Link to post
Share on other sites
I don't know how normal it is, but I've heard of people not clearing up until after their course.

That would be me. The day I took my last pill I was pissed because I broke out with about 5 small pimples. They went away a few days later and now my skin is pretty clear. I am about 6 weeks post tane and my skin continues to look better on a daily basis. Now if I do get a pimple it is very small and goes away within days. I would suggest talking to your derm about it but just try to be patient. Accutane is a miracle drug and all but remember miracles do take time. Remember there is a light at the end of the tunnel!!!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×